# SDR AWXA960632

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 709-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7837 - DURING ROUTINE MAINTENANCE CHECK, FOUND SHEAR WEB ON LEFT SIDE CRACKED FROM BS 709 - BS 727 AT STRINGER 18A.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-30-2, ER 2-53-15-51, TCO-PAN-1433RR-1449RR8110-3.  (M)
